Subexponential tail asymptotics for a random walk with randomly placed one-way nodes
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 1, pp. 1-16.
@article{AIHPB_2002__38_1_1_0,
     author = {Gantert, Nina},
     title = {Subexponential tail asymptotics for a random walk with randomly placed one-way nodes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1--16},
     publisher = {Elsevier},
     volume = {38},
     number = {1},
     year = {2002},
     zbl = {1004.60043},
     mrnumber = {1899228},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_1_1_0/}
}
TY  - JOUR
AU  - Gantert, Nina
TI  - Subexponential tail asymptotics for a random walk with randomly placed one-way nodes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2002
DA  - 2002///
SP  - 1
EP  - 16
VL  - 38
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2002__38_1_1_0/
UR  - https://zbmath.org/?q=an%3A1004.60043
UR  - https://www.ams.org/mathscinet-getitem?mr=1899228
LA  - en
ID  - AIHPB_2002__38_1_1_0
ER  - 
%0 Journal Article
%A Gantert, Nina
%T Subexponential tail asymptotics for a random walk with randomly placed one-way nodes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2002
%P 1-16
%V 38
%N 1
%I Elsevier
%G en
%F AIHPB_2002__38_1_1_0
Gantert, Nina. Subexponential tail asymptotics for a random walk with randomly placed one-way nodes. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 1, pp. 1-16. http://www.numdam.org/item/AIHPB_2002__38_1_1_0/

[1] S. Alili, Asymptotic behaviour for random walks in random environments, J. Appl. Prob. 36 (1999) 1-16. | MR | Zbl

[2] Alili S., Chassaing P., Homogenization or slow diffusion for random walks with reflecting barriers, Tech. Rept. No 27, Prépublications de l'institut Élie Cartan, URA CNRS no 750, Université de Nancy, 1993.

[3] F. Comets, N. Gantert, O. Zeitouni, Quenched, annealed and functional large deviations for one dimensional random walk in random environment, Probab. Theory Relat. Fields 118 (2000) 65-114. | MR | Zbl

[4] P. Deheuvels, On the Erdős-Rényi Theorem for random fields and sequences and its relationships with the theory of runs and spacings, Zeitschrift für Wahrscheinlichkeitstheorie verw. Gebiete 70 (1985) 91-115. | Zbl

[5] A. Dembo, Y. Peres, O. Zeitouni, Tail estimates for one-dimensional random walk in random environment, Commun. Math. Phys. 181 (1996) 667-683. | MR | Zbl

[6] N. Gantert, O. Zeitouni, Quenched sub-exponential tail estimates for one-dimensional random walk in random environment, Commun. Math. Phys. 194 (1998) 177-190. | MR | Zbl

[7] N. Gantert, O. Zeitouni, Large deviations for one-dimensional random walk in a random environment - a survey, in: Random Walks, Bolyai Society Mathematical Studies, 8, 1999, pp. 127-165. | Zbl

[8] A. Greven, F. Den Hollander, Large deviations for a random walk in random environment, Ann. Probab. 22 (1994) 1381-1428. | MR | Zbl

[9] M. Klass, The minimal growth rate of partial maxima, Ann. Probab. 12 (1984) 380-389. | MR | Zbl

[10] M. Klass, The Robbins-Siegmund series criterion for partial maxima, Ann. Probab. 13 (1985) 1369-1370. | Zbl

[11] A. Pisztora, T. Povel, Large deviation principle for random walk in a quenched environment in the low speed regime, Ann. Probab. 27 (1999) 1389-1413. | MR | Zbl

[12] A. Pisztora, T. Povel, O. Zeitouni, Precise large deviations estimates for one dimensional random walk in random environment, Probab. Theory Relat. Fields 113 (1999) 191-219. | MR | Zbl

[13] F. Solomon, Random walks in random environment, Ann. Probab. 3 (1975) 1-31. | MR | Zbl

[14] F. Spitzer, Principles of Random Walk, Springer, Berlin, 1976. | MR | Zbl